# SDR DALA2025012100501

- Difficulty date: January 19, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 74,386 hours, 24,414 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Track
- Condition: Fod
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5809 4L SLIDE LIGHT ILLUMINATING INTERMITTENT. CORRECTIVE ACTION: CLEANED DEBRIS FROM GIRT BAR LOCKING TRACK AREA. DOOR AND SLIDE LIGHT OPERATE AS REQUIRED PER B757 AMM 25-66. (6798120)
